# SDR UALA2013040102113

- Difficulty date: March 30, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,691 hours, 6,740 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK, R5 DOOR RIGHT EMERGENCY LIGHT INOPERATIVE.   REPAIRED EMERGENCY LIGHT FEEDER CABLE, OPS NORMAL IAW MM.
